# SDR VNAA0503001

- Difficulty date: March 1, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 1,748 hours, 1,716 cycles
- Engine: Ge CF343B1
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Bird Ingestion
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AT ROTATION DURING TAKEOFF ROLL (DCA TO SDF) THE CAPTAIN'S AIRSPEED TAPE FAILED SHOWING NO INDICATION.  SHORTLY THEREAFTER THE YAW DAMPNER, MACH TRIM, AND STAB TRIM, ALSO FAILED.  THE CREW OF FLIGHT 2573 RETURNED TO DCA AND MADE AN UNEVENTFUL LANDING.  CONTRACT MAINTENANCE AT DCA INSPECTED THE AIRCRAFT PITOT STATIC SYSTEM AND FOUND THE PILOT'S PITOT-STATIC PROBE CONTAMINATED WITH BIRD REMAINS.  THE AIRCRAFT WAS FERRIED TO DAY WHERE PSA MAINTENANCE COMPLIED WITH P1 LINE CONTAMINATION REMOVAL PROCEDURES IAW CRJ 200 AMM 34-11-00-100-801 AND REMOVED AND REPLACED THE CAPTAIN'S PITOT-STATIC PROBE IAW CRJ 200 AMM 34-11-01-000-801 AND 34-11-01-400-801.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
